dianette

Reading a load of dianette horror stories, my thoughts:

holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit holy shit WHY IS MY DOCTOR TRYING TO KILL ME?!

I need help!

I suffer from mild hormonal acne on and around my chin, which is bringing my confidence down. I usually get about 3 or 4 cystic spots and sometimes these will form into scabs!

I am currently on dianette and have been for just over one month. I am hoping this will work but does anyone have any experience with it and how long did it take to work?

Also, any other tips to banish these awful spots?

My recent meds... Good times and Bad.. :/

Dianette - You bastard… This medication you have to be rather careful of, my experience with this birth control wasn’t too good. I ended up depressed and suicidal. I actually attempted suicide whilst having this medication, I ended up not taking it due to feeling so low but… I still did ? I decided to come on my period at this point, my last one lasted a month D: Before two weeks later starting again, and it was heavy… Heavy like an elephant. And I nearly fainted loads of times during this :/ So they then took me off it and put me on something else…

(Name forgotten) - This is to help your periods become dragged on? So that they don’t become on..? So… It delays the period, I also decided to stop this due to getting down on that medication too ;__;, so I re-started my period again… And it’s slowing down? Oh joy aha (: 

Dianette is going to kill me...

…or have me kill myself.

So I went to the doctor the other week to ask about three things:

1) A lump in my face that, while not as swollen as it could be, is making one side of my face slightly larger than the other. I get paid to look good so it is completely unacceptable.
2) Acne. Again, paid to look good so I need clear skin.
3) The pill. Period pains are stupid and I hate life when I’m on. I end up spending the week in bed, refusing to move and eating loads.

Doccy Gee was most unhelpful. Her solutions:

 1) “Well unless you want to be on antibiotics every day for the rest of your life…”
“I’m not saying that”
“…then you’re just going to have to wait ‘til it’s fully swollen and come back to me for medication.”
Not being funny, but isn’t prevention better than cure? I’ve had an MRI scan in the past and they still don’t know what it is and, because the system is stupid, she can’t access all of my notes online and so has no idea of my medical history. How can she help me?! I ended up telling her what I needed and having her refuse to give it to me.

2) Of course all the spots on my face (while there weren’t actually that many) were conveniently hidden by three layers of foundation, concealer and a lovely pink I’ve started using for blush. And so she complained that I was moaning about nothing and didn’t want to give me anything. I ended up practically stripping off for her to show her 'problem areas’ until she finally gave in. I think, in the end, it was me saying “I need a tablet to cure the spots because I am beautiful and need to stay that way” and she got sick of my brattishness, gave in, and agreed to do something about it.

3) The pill is a right to all women so she couldn’t refuse me that for whatever reasons I wanted it. Win. But because there are a couple of pills that deal with acne too she wanted to try one of those and kill two birds with one stone.
Dianette was her solution. And, at the time, I was fine with that. I’ve been on it for 5 days now and am wanting to review the blasted thing.

Dianette
Not only has the side effects of the normal contraceptive pill and of acne treatments combined, but a few more because of the extra strength. I have already experienced:
Over emotional states (including me having a complete breakdown one night out and sobbing through 'til the next morning, having to rely on drunk friends to get me home and seriously offending an even drunker boyfriend)
Sore boobs (I’ve not ever had that on a normal period and it’s horrible…)
Longer flow (Apparently that only happens the first couple of times before they get shorter again?)
Increased appetite (It’s like I can’t stop eating. I’m supposed to be losing weight, not putting it on!)
Mood swings (So I’m not only over emotional, the emotions change rather rapidly)
There are others, but I haven’t experienced those yet. Apparently it is a high risk drug and so you should only be on it for a short while unless it’s literally the ONLY thing that works. I need to go back before the end of term and show her I’m fine and that I need a repeat prescripton.

Despite the problems, it does do everything I want it to and more! What else could I ask for?
Also, having read reviews of dianette online, the majority have said that Dianette only might clear up my acne, but when I eventually come off of it all my spots will come back worse.
This sucks.
And so, just in case, I’m going to stay on it for as long as the doctor will let me and then go straight onto a calmer, safer form of anti-acne pill.
Just for now…. ARGH! LIFE HAS SO MANY EMOTIONS AND I CANNOT FEEL THEM ALL AT ONCE!  

First period with Dianette!

Okay, I’ve already had a bit of a flail over the concept of knowing when I’ll get a period. But, as of about half an hour ago, it’s heeeere~! *parties* I have never been so happy to bleed. xD And, warning for too much information here: it’s a lot more…. I don’t know. More organised. xD If periods can be organised. There wasn’t any “Hey, streak of blood in discharge. Wait a week or two kay?” it’s just proper period, instantly. I’m so chuffed. :3 I realise this is probably a bit weird to a lot of people reading things, but considering I’ve never been on birth control pills before this, and I’ve never had a regular, normal period, I’m very fascinated that yes, my body actually can work properly with a little extra help, even with PCOS.

I don’t even care that I need to do my hair removal stuff on my face today anymore, this has made my day. xD

I’ve been reading up on the Dianette pill, which I’m currently on.

Apparently it has caused 3 deaths in france. Causes blood clots in veins that can affect the heart, chest pains, migraines, mood swings. Ugh no wonder I felt terrible the last few months, luckily I have to take for another few days then start a new pack. Thank glob my pharmacist warned me, none of the doctors thought to mention it. Yup. Welcome to Ireland.

Day like 9, give or take a few days.

idek anymore, I THINK I’m on my 9th tablet. Maybe.

Anyway, my lips are chapping like mad now. I’m having to update the lipbalm hourly.

I’ve been experianceing minor eye dry-ness but nothing too awful.

My skin is still dry and cracking, and I have developed a few new big spots. Luckily they all seem to be calming down a little now, which is nice.

I should have been on about 2 days ago and I haven’t yet. My moods haven’t been to bad though, so I suppose that’s good. The dianette is supposed to do that though. Idk if the reason I’m late is because of the dianette, the pcos or i’m just late or what.

Could be worse I suppose.

I finally decided to stop taking diane 35 (dianette). The reasons:

  1. Rashes everywhere. Itchy!
  2. I want to vomit.
  3. I can’t take the smell of chocolates.
  4. Migraine. It worsened during the succeeding days.
  5. Muscles hurt
  6. Tired all day
  7. Sleepy all day! That’s worse than being tired.
  8. No energy
  9. Sweats
  10. Spotting
  11. I get mad easily. I almost yelled at my mom, I feel bad.

And now that I think about it, it actually feels like I’m preggers, lol! Chocolates? Me? You kidding? Hahaha

I basically became unproductive. I thought I can bear it for another 2 months, but no, I can’t even take it for a week. I know I can get rid of my PCOS without the help of bcp, so I will try to find a natural way. It’s just my hirsutism that I have to try to find a way. But maybe I will still take yasmin which has fewer side effects. I actually took it tonight, and if I took Diane, I am probably sleeping by now and won’t be posting this. And I’m not so sure if you can switch bcp within the course of 21 days, but I don’t care, I just want to stop taking diane.